Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 69, NWS Grand Rapids, MI

September 25, 2016

NWS Grand Rapids, MI issued this small craft advisory at Sep 25, 2016, 3:28 PM EDT. It took effect at Sep 26, 2016, 12:00 AM EDT. It was in force for 52 hr.

The area

The counties it named.

The facts

Issued
Sep 25, 2016, 3:28 PM EDT (19:28 UTC)
In effect from
Sep 26, 2016, 12:00 AM EDT
Expired
Sep 28, 2016, 3:47 AM EDT
In force
52 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

790 
WHUS73 KGRR 251928
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 PM EDT SUN SEP 25 2016

LMZ844>849-260330-
/O.NEW.KGRR.SC.Y.0069.160926T0400Z-160928T0100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
328 PM EDT SUN SEP 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 PM
EDT TUESDAY. 

* WINDS...SOUTHWEST 15 TO 20 KNOTS BECOMING WEST AND INCREASING TO
  15 TO 25 KNOTS.

* WAVES...BUILDING TO 3 TO 5 FEET TONIGHT AND 6 TO 10 FEET
  MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
604 
WHUS73 KGRR 260158
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
958 PM EDT SUN SEP 25 2016

LMZ844>849-261000-
/O.CON.KGRR.SC.Y.0069.160926T0400Z-160928T0100Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
958 PM EDT SUN SEP 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT
TUESDAY...

* WINDS...SOUTH 15 TO 20 KNOTS BECOMING WEST AND INCREASING TO 15
  TO 25 KNOTS AFTER MIDNIGHT THEN INCREASING TO 30 KNOTS FROM THE
  WEST DURING THE DAY MONDAY. THE 30 KNOT WINDS WILL CONTINUE INTO
  EARLY TUESDAY MORNING.

* WAVES...BUILDING TO 3 TO 5 FEET TONIGHT AND 5 TO 8 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WDM
896 
WHUS73 KGRR 260802
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 AM EDT MON SEP 26 2016

LMZ844>849-261615-
/O.EXT.KGRR.SC.Y.0069.000000T0000Z-160928T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
402 AM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

* WINDS...WEST TO 30 KNOTS THROUGH TUESDAY... BECOMING NORTH 10
  TO 20 KNOTS TUESDAY NIGHT.

* WAVES...BUILDING TO 6 TO 10 FEET TODAY AND CONTINUING THROUGH
  TUESDAY. WAVES SUBSIDING TO 4 TO 6 FEET TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
093 
WHUS73 KGRR 261344
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
944 AM EDT MON SEP 26 2016

LMZ844>849-262145-
/O.CON.KGRR.SC.Y.0069.000000T0000Z-160928T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
944 AM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WINDS...WEST TO 30 KNOTS THROUGH TUESDAY... BECOMING NORTH 10 
  TO 20 KNOTS TUESDAY NIGHT. 

* WAVES...BUILDING TO 6 TO 10 FEET TODAY AND CONTINUING THROUGH 
  TUESDAY. WAVES SUBSIDING TO 4 TO 6 FEET TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
194 
WHUS73 KGRR 261906
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
306 PM EDT MON SEP 26 2016

LMZ844>849-270315-
/O.CON.KGRR.SC.Y.0069.000000T0000Z-160928T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
306 PM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WINDS...WEST TO 30 KNOTS.

* WAVES...6 TO 10 FEET THROUGH TUESDAY AFTERNOON. WAVES SUBSIDING
  TO 4 TO 6 FEET TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
533 
WHUS73 KGRR 270235
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1035 PM EDT MON SEP 26 2016

LMZ844>849-271045-
/O.CON.KGRR.SC.Y.0069.000000T0000Z-160928T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1035 PM EDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WINDS...WEST TO 30 KNOTS.

* WAVES...6 TO 10 FEET THROUGH TUESDAY AFTERNOON. WAVES 
  SUBSIDING TO 4 TO 6 FEET TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE
457 
WHUS73 KGRR 270803
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
403 AM EDT TUE SEP 27 2016

LMZ844>849-271615-
/O.CON.KGRR.SC.Y.0069.000000T0000Z-160928T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
403 AM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WINDS...WEST TO 30 KNOTS TODAY BECOMING NORTHWEST 10 TO 20 KNOTS
  TONIGHT THEN NORTHEASTERLY ON WEDNESDAY. 

* WAVES...5 TO 10 FEET TODAY.... SUBSIDING TO 3 TO 6 FEET
  TONIGHT... AND TO 1 TO 3 FEET ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
578 
WHUS73 KGRR 271424
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1024 AM EDT TUE SEP 27 2016

LMZ844>849-272230-
/O.CON.KGRR.SC.Y.0069.000000T0000Z-160928T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1024 AM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WINDS...WEST TO 30 KNOTS TODAY BECOMING NORTHWEST 10 TO 20 
  KNOTS TONIGHT THEN NORTHEASTERLY ON WEDNESDAY. 

* WAVES...5 TO 10 FEET TODAY.... SUBSIDING TO 3 TO 6 FEET 
  TONIGHT... AND TO 1 TO 3 FEET ON WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
424 
WHUS73 KGRR 271952
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
352 PM EDT TUE SEP 27 2016

LMZ844>849-280400-
/O.CON.KGRR.SC.Y.0069.000000T0000Z-160928T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
352 PM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WINDS...WEST TO NORTHWEST 10 TO 20 KNOTS DECREASING TO 5 TO 15
  KNOTS LATE TONIGHT.

* WAVES...4 TO 6 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
897 
WHUS73 KGRR 280324
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1124 PM EDT TUE SEP 27 2016

LMZ844>849-281130-
/O.CON.KGRR.SC.Y.0069.000000T0000Z-160928T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1124 PM EDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
WEDNESDAY...

* WINDS...NORTHWEST 5 TO 15 KNOTS BECOMING EAST AT 5 TO 10 KNOTS.

* WAVES...3 TO 5 FEET SUBSIDING TO 1 TO 3 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
205 
WHUS73 KGRR 280747
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
347 AM EDT WED SEP 28 2016

LMZ844>849-280900-
/O.CAN.KGRR.SC.Y.0069.000000T0000Z-160928T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
347 AM EDT WED SEP 28 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

ALTHOUGH WINDS AND WAVES HAVE SUBSIDED BELOW ADVISORY CRITERIA...
WATERSPOUTS REMAIN POSSIBLE TODAY. WINDS AND WAVES WILL PROBABLY
REACH ADVISORY CRITERIA AGAIN LATE TONIGHT AND THURSDAY SOUTH OF
SOUTH HAVEN.  

$$

MEADE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Sep 25, 3:24 PM EDT, 4 minutes earlier.

Area forecast discussion, Sep 25, 3:24 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
324 PM EDT SUN SEP 25 2016

LATEST UPDATE...
Synopsis/Short Term/Long Term/Marine

.SYNOPSIS...
Issued at 324 PM EDT Sun Sep 25 2016

A strong cold front will move across the state tonight and set the
stage for much cooler weather for this week. Showers and storms are
possible tonight through Wednesday. Highs will remain mostly in the
lower to mid 60s through Wednesday before climbing to around 70 for
the rest of the week.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 324 PM EDT Sun Sep 25 2016

For several days the models have had a decent handle on the cold
front that will move through the cwa tonight. Latest sfc analysis
shows the cold front extending from near DLH south to near the Quad
Cities. A couple of broken lines of showers and storms accompany
this front and we'll see them move over the cwa tonight.
Precipitable water values increase to nearly 2 inches this evening
so a few of the stronger storms may produce heavy rainfall.

Much cooler air will flow over the lakes tonight through Tuesday.
The core of the cold air aloft moves over the lake Tuesday night and
we could see a few storms develop as lapse rates steepen quite a
bit. Lake effect showers will be possible through the short term as
h8 temps fall to around 2c and water temps are in the lower 20s c.

.LONG TERM...(Wednesday through Sunday)
Issued at 324 PM EDT Sun Sep 25 2016

Models remain in decent agreement in showing the mid level low
dropping southward through the CWA on Wednesday morning.  Given that
the airmass will be cold enough for lake enhanced moisture feeding
into the system...showers will continue to be around the region. The
low convergence is the greatest over southwest parts of the CWA
which is where I will keep the POPs the highest.  Well below normal
temperatures are expected with a cold core system overhead.

The potential for showers is expected to diminish Wednesday night
through Thursday as the flow becomes offshore and heights rise. Will
keep temperatures fairly close to normal values.

Bigger differences in the models show up for Friday into Sunday. The
GFS keeps the mid level low far enough east of the CWA to support a
dry forecast.  The new High Res Euro lifts the mid level low
northward back into the CWA...which would be very unusual.  I
somewhat favor the GFS...but will hold onto the low risk for a few
showers in that period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 107 PM EDT Sun Sep 25 2016

VFR weather to prevail with afternoon with a relatively dry
airmass in place. As a cold front pushes in from the west later
this afternoon and through the evening...the moisture will be on
the increase. This will support increasing shower activity. Some
instability will be present...especially near the
lakeshore...which could allow for a few thunderstorms. Ceilings
will lower as the moisture moves in...and MVFR conditions look
likely with IFR possible.  The main axis of rain showers should
push east of KLAN by 12z.

The wind will be on the increase as the front nears and pushes
through during the evening. Any shower or thunderstorm could
support locally higher gusts. Given the greater risk for a
thunderstorm near KMKG...I will feature gustier conditions there.

MVFR clouds look likely for Monday as the low levels remain moist
behind the front.

&&

.MARINE...
Issued at 324 PM EDT Sun Sep 25 2016

A strong cold front will move across the lake tonight. The colder
air coupled with stronger winds will create hazardous conditions for
small craft tonight through Tuesday and a small craft advisory was
issued.

&&

.HYDROLOGY...
Issued at 102 PM EDT Sun Sep 25 2016

River levels are around normal for this time of year. Showers and
thunderstorms are expected tonight and lake effect rain showers are
possible Monday into Wednesday. Through Wednesday, over an inch of
rain is possible to the north and west of Grand Rapids with less
than a half inch to the south and east. Rivers and streams should
remain below bankfull through the week.

&&

.GRR Watches/Warnings/Advisories...
MI...None.
LM...Small Craft Advisory from midnight tonight to 9 PM EDT Tuesday
     for LMZ844>849.

&&

SYNOPSIS...04
SHORT TERM...04
LONG TERM...MJS
AVIATION...MJS
HYDROLOGY...63
MARINE...04
Hazardous weather outlook, Sep 25, 9:48 AM EDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
948 AM EDT SUN SEP 25 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-260815-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
948 AM EDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW STRONG THUNDERSTORMS AND AN ISOLATED SEVERE THUNDERSTORM ARE
POSSIBLE THIS EVENING...MAINLY WEST OF A BIG RAPIDS TO KALAMAZOO
LINE.  THE MAIN RISK WILL BE STRONG WIND GUSTS IN EXCESS OF 40 MPH.
IN ADDITION...LOCALLY HEAVY DOWNPOURS COULD LEAD TO PONDING OF WATER
IN POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-260815-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
948 AM EDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING COULD CONTAIN
GUSTS OVER 35 KNOTS.

WINDS AND WAVES WILL BECOME HAZARDOUS TO SMALL CRAFT TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS WINDS AND WAVES CAN BE EXPECTED MONDAY AND TUESDAY. WAVE
HEIGHTS COULD EXCEED 10 FEET AND A RISK FOR ISOLATED THUNDERSTORMS
AND WATERSPOUTS WILL EXIST AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MEADE MJS

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.